# SDR HALA9900194

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAE - CABIN WINDOW NR 26 LEFT INTERNAL DOUBLER TOP FORWARD EDGE IS CRACKED AT STATION 693 LONGERON 12L.  REPAIRED WINDOW RING PAN IAW EA 9-5310-19-A0458 AND SRM 51-30-2.  (M)
